# SDR ASAA2025111962623

- Difficulty date: November 19, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 34,581 hours, 10,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750242
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION SIDEPLATE IS CORRODED BETWEEN BS 727G+12 TO 767. GROUNDED - YES. REPAIRED TRANSITION SIDEPLATE BS 727G+12 TO 767 IAW SRM 53-00-53-2R-5. W 1, O .063, R .000, L 3, D .063.
